# SDR SWIA202162863

- Difficulty date: October 5, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Part number: SH6703187613
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS AND LANDINGS ON (FUESLAGE SIDE) FOUND CHAFFING ON ALL LUGS AND LANDINGS.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE IAW CRJ-700 SRM 53-21-23-201-007-A01, 51-42-21-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
